# SDR YENA201612311124

- Difficulty date: December 31, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 2577
- Aircraft time: 46,205 hours, 16,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 047616
- Condition: Failed
- Location: Emergency Light
- Part time: 46,213 hours, 16,048 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EPSU 11WL WAS INTERMITTANT.  R & R THE EPSU IAW AMM 33-51-38 IAW AMM 33-51-15.  OPS CHECK PASSED.
